# SDR GLBA96090

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 1181300001
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD -CREW FOUND DAMAGE ON TRAILING EDGE OF LEFT AILERON DURING WALK AROUND INSPECTION.  MAINTENANCE REMOVED AND REPLACED LEFT AILERON.  FLIGHT TEST WAS GOOD.  (M)
